Jump to content

Photo

Perioral Dermatitis


1 reply to this topic

#1 tommy93

tommy93

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 12-March 13

Posted 12 March 2013 - 01:36 PM

Hi,

I was on accutane for about 5 months and it worked great for my acne, but I developed perioral dermatitis from it.  I've been off accutane for about a week and the rash is still there.  It is around my chin, mouth, forehead, and eyes. The rash looks like little red acne dots.  I was wondering if this has happened to any one else and if anyone knows how to heal perioral dermatitis.  I also still very tired as if I haven't even gotten off of accutane.  Any feedback is much apprieciated.

 

Thanks



#2 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,442
    Likes: 152
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 13 March 2013 - 08:51 AM

i havent been on accutane but i got perioral dermatitis from a cleanser i was using. i had to stop using everything on my face so no topicals or moisturizer. you just want to wash your face twice a day and that's it. most times they will put you on an antibiotic as well which will help it go away pretty quickly. lastly i was given topical clindamycin lotion to use twice a day so you need to see your derm to do something about it. i think i had my rash for almost 2 months but the quicker you get treatment the quicker it will go away. also have you tried any new product recently? you could have an allergy to something you have been using on your face. also my derm said that sometimes you can just suddenly develop an allergy to something you have used for a long time as well which is why they dont want you to use anything on your face for a while.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users